MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40149
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Swelling/ Edema (4577); Dry Skin (4839)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event information: the injector reports to that the patient was injected with revanesse lips+ (with lidocaine) 1.2ml,23k091 on (b)(6) 2024 on the lips, 1.0ml of product was injected.The patient came for a follow up two weeks later and complained of her lips feeling chapped at the wet dry border.They are tender and irritated and still slightly swollen.The patient has only used aquaphor on her lips for the past few weeks.The patient has had filler previously, but it's been about 1 year ago.Prollenium medical technologies inc.Was not able to consult its medical director owing to the lack of information provided.
 
Event or Problem Description
Adverse event information: the injector reports to that the patient was injected with revanesse lips+ (with lidocaine) 1.2ml,23k091 on (b)(6) 2024 on the lips, 1.0ml of product was injected.The patient came for a follow up two weeks later and complained of her lips feeling chapped at the wet dry border.They are tender and irritated and still slightly swollen.The patient has only used aquaphor on her lips for the past few weeks.The patient has had filler previously, but it's been about 1 year ago.Prollenium medical technologies' medical director's response to this adverse event can be found below: the following is a clinical opinion based on the limited information provided in case (b)(4).On (b)(6) 2024 a rn injected 1.0cc of revanesse lips + into a patient's lips.The were no concerns or adverse events reported at the time of injection.No past medical history such as medications, allergies or recent infections was provided.No before or after photos were provided.Two weeks later the patient called the injecting rn to complain that her lips " felt dry and chapped".The patient had been applying aquaphor ointment to her lips for 2 weeks.No medical exam was performed or provided by the clinic.The patient provided two selfies of her lip everted and stretched.The photos showed a few normal fordyces glands, no rash, no nodules, and no inflammation.The lips did appear robustly filled which is an injecting technique that creates an unnatural anatomic appearance.My clinical opinion is that there is no evidence presented to support an adverse event in this case.It is important to note that aquaphor ointment contains multiple oils and ingredients that can cause contact or allergic reactions.Lanolin alcohol is well documented to cause skin reactions.Ricinus seed oil (which is processed to make castor oil and the poison ricin) can cause skin reactions.Also, camomile oil is from the compositae family of plants which is closely related to ragweed & chrysanthemums.Any of these ingredients in aquaphor can cause " dry & chapped lips".

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north,
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19795326
Report Number3004423487-2024-00013
Device Sequence Number14489537
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model NumberPN40149
Device Lot Number23K091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale